# SDR TWAA0003725

- Difficulty date: March 1, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 160 - 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FLOOR SUPPORT WEB AT STA 160 TO 200 HAD LIGHT CORROSION, LB 0 TO LBL 24.  REMOVED CORROSION FROM BL 0 TO LBL 24 PER SPM 6-80-1 AND SRM 51-10-3.  REPLACED MEMBRANE FROM STA 180 TO 200 WITH RIVETS PER SRM 51-30-2.
